Optimal Linear Quadratic Regulator of Switched Systems

Guangyu Wu, Jian Sun 0003, Jie Chen 0003. Optimal Linear Quadratic Regulator of Switched Systems. IEEE Trans. Automat. Contr., 64(7):2898-2904, 2019. [doi]

@article{WuSC19,
  title = {Optimal Linear Quadratic Regulator of Switched Systems},
  author = {Guangyu Wu and Jian Sun 0003 and Jie Chen 0003},
  year = {2019},
  doi = {10.1109/TAC.2018.2872204},
  url = {https://doi.org/10.1109/TAC.2018.2872204},
  researchr = {https://researchr.org/publication/WuSC19},
  cites = {0},
  citedby = {0},
  journal = {IEEE Trans. Automat. Contr.},
  volume = {64},
  number = {7},
  pages = {2898-2904},
}